# SDR USAA920081755

- Difficulty date: August 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK, CRACKED FUSELAGE SKIN, BS 375, S10L.  REPAIRED FUSELAGE SKIN, BS 375, S10L IAW US AIRWAYS EA 100110A.
